Alert archive / California / Wind Advisories in 2007
Wind Advisory 115, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Sep 13, 2007, 2:07 PM PDT. It took effect at Sep 13, 2007, 3:00 PM PDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2007, 2:07 PM PDT (21:07 UTC)
- In effect from
- Sep 13, 2007, 3:00 PM PDT
- Expired
- Sep 14, 2007, 3:45 AM PDT
- In force
- 13 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 132107 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 207 PM PDT THU SEP 13 2007 CAZ039-052-140430- /O.NEW.KLOX.WI.Y.0115.070913T2200Z-070914T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 207 PM PDT THU SEP 13 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT FRIDAY. STRONG NORTHERLY WINDS ARE EXPECTED AGAIN TONIGHT AND EARLY FRIDAY THROUGH THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE. THE STRONGEST WINDS ARE EXPECTED TO BE IN THE GAVIOTA AND SAN MARCOS PASS AREAS WHERE WIND GUSTS UP TO 50 MPH ARE POSSIBLE. MOTORISTS TRAVELLING ALONG HIGHWAYS 101 OR 154 ARE URGED TO EXERCISE CAUTION AS STRONG CROSS WINDS CAN DEVELOP SUDDENLY AND MAKE DRIVING HAZARDOUS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WOFFORD
2 follow-up statements
000 WWUS76 KLOX 140423 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 923 PM PDT THU SEP 13 2007 CAZ039-052-141100- /O.CON.KLOX.WI.Y.0115.000000T0000Z-070914T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 923 PM PDT THU SEP 13 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY. STRONG NORTHERLY WINDS WILL CONTINUE TO AFFECT THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AROUND THE GAVIOTA PASS AND SAN MARCOS PASS...ESPECIALLY BELOW LAS FLORES CANYON....WHERE WIND GUSTS UP TO 50 MPH ARE POSSIBLE. LAS FLORES CANYON HAS REPORTED GUSTS IN EXCESS OF 40 MPH...AND IS EXPECTED TO CONTINUE THROUGH THE NIGHT. MOTORISTS TRAVELING ALONG HIGHWAYS 101 OR 154 ARE URGED TO EXERCISE CAUTION AS STRONG CROSS WINDS CAN DEVELOP SUDDENLY AND MAKE DRIVING HAZARDOUS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MEIER/LINDAMAN
000 WWUS76 KLOX 141045 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 345 AM PDT FRI SEP 14 2007 ...WIND ADVISORY CANCELLED FOR SOUTHERN SANTA BARBARA COUNTY... .GUSTY NORTHWEST TO NORTH WINDS THROUGH AND BELOW PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY HAVE DIMINISHED AND BECOME MORE LOCALIZED EARLY THIS MORNING. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...LOCALLY GUSTY WINDS WILL CONTINUE THROUGH AND BELOW FAVORED PASSES AND CANYONS EARLY THIS MORNING. CAZ039-052-141145- /O.CAN.KLOX.WI.Y.0115.000000T0000Z-070914T1600Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 345 AM PDT FRI SEP 14 2007 ...WIND ADVISORY IS CANCELLED FOR SOUTHERN SANTA BARBARA COUNTY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELED THE WIND ADVISORY FOR THE SOUTH COAST AND MOUNTAINS OF SANTA BARBARA COUNTY. ALTHOUGH LOCAL NORTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH COULD STILL OCCUR EARLY THIS MORNING BELOW FAVORED PASSES AND CANYONS...WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY HAVE DIMINISHED AND BECOME MORE LOCALIZED. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ MEIER/LINDAMAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Sep 13, 1:35 PM PDT, 32 minutes earlier.
Area forecast discussion, Sep 13, 1:35 PM PDT, 32 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 135 PM PDT THU SEP 13 2007 .SHORT TERM (TODAY-SUN)...MAIN STORY TODAY IS THE STRONG NORTHWEST FLOW THAT HAS DEVELOPED ALONG THE CENTRAL COAST AND BELOW THE PASSES AND CANYONS OF SRN SBA COUNTY. HAVE DECIDED TO GO AHEAD WITH A WIND ADVISORY FOR ZONES 39 AND 52 THROUGH FRIDAY MORNING. CENTRAL COAST WINDS WILL BE MORE WIDESPREAD DUE TO THEIR EXPOSURE TO THE NORTHWEST BUT WITHOUT THOSE NORTH/SOUTH ORIENTED CANYONS WINDS WONT REACH THE SPEEDS THEY WILL FURTHER SOUTH. WE SHOULD ALSO SEE A LITTLE NORTHWEST WIND THROUGH THE I5 CORRIDOR BUT NOTHING TOO STRONG. VERY LITTLE ELSE OF SIGNIFICANCE GOING ON. TEMPS TODAY GENERALLY RAN COOLER THAN WED OR HAD VERY LITTLE CHANGE WITH THE EXCEPTION OF THE CENTRAL COAST WHERE THE NORTHERLY WINDS ACTUALLY RESULTS IN SOME DOWNSLOPE WARMING. MODELS SUGGEST A DEGREE OR TWO OF COOLING FRIDAY BUT FOR THE MOST PART WERE EXPECTING A REPEAT OF TODAY. LOW CLOUDS WILL BE MINIMAL AND CONFINED TO THE CENTRAL COAST LATE. VERY LITTLE CHANGE AGAIN SAT AND SUN AS THE UPPER LEVEL LOW OVER NRN CALIFORNIA REMAINS IN PLACE AND DRY WEST TO SOUTHWEST FLOW ALOFT CONTINUES. NAM DOES INDICATE A SLIGHT INCREASE IN MARINE LYR COVERAGE, MAINLY VENTURA/LA COUNTY COASTAL AREAS BUT CONFIDENCE IN THIS FORECAST IS LOW. WILL LEAVE THE FORECAST AS IS FOR NOW BUT WOULD NOT BE SURPRISED IF WE HAVE TO TRIM THIS BACK. .LONG TERM (MON-THU)...NRN CA UPPER LOW TO FINALLY OPEN UP INTO A TROF BY LATE SUN WHICH WILL MOVE THROUGH THE AREA SUNDAY NIGHT AND MONDAY. THIS SHOULD RESULT IN A FEW DEGREES OF COOLING MOST AREAS MON AND TUE. THE MAIN IMPACT OF THIS WILL BE TO CARVE OUT A PATH FOR A MUCH DEEPER UPPER LOW SHOWN ON BOTH THE GFS AND ECMWF FOR NEXT WED AND THU. BOTH MODELS IN PRETTY GOOD AGREEMENT, THOUGH THE EC IS A LITTLE SLOWER AND A LITTLE FARTHER NORTH. EITHER WAY, AFTERNOON HIGHS WILL TUMBLE AS MUCH AS 15-25 DEGREES FROM THE HIGHS TODAY. THE TRAJECTORY OF THE LOW IS SUCH THAT THIS WILL BE A MOISTURE STARVED SYSTEM SO NO PRECIP IS EXPECTED. && .AVIATION...13/1700Z IT APPEARS THAT THE ONLY TAF SITES THAT HAVE A LEGITIMATE CHANCE OF ANY LOW CLOUDS AND FOG TONIGHT ARE ON THE CENTRAL COAST. KSBA WILL AGAIN HAVE POSSIBLE LLWS THIS EVENING. KLAX AND KBUR...GOOD CONFIDENCE IN CLEAR SKIES THROUGH FRIDAY AND TYPICAL AFTERNOON SEA BREEZES. .LOX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING (SEE LAXRFWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...WOFFORD AVIATION...SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 13, 9:51 AM PDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 951 AM PDT THU SEP 13 2007 CAZ034>041-044>047-051>054-059-087-088-141300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 951 AM PDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY DRY WEATHER ACROSS THE MOUNTAINS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY DRY WEATHER ACROSS THE MOUNTAINS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. * RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WOFFORD
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.